본문 바로가기
KERD
논문KCI 등재

Certain reduction and transformation formulas for the Kamp\'{e} de F\'{e}riet function

2

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

In 2014, Liu and Wang established a large number of interesting reduction, transformation and summation formulas for the Kamp\'{e} de F\'{e}riet function. Inspired by the work, we aim to find further several transformation and reduction formulas for the Kamp\'{e} de F\'{e}riet function. Theses formulas are mainly based on the formulas given by Liu and Wang \cite{33}.

Abstract

In 2014, Liu and Wang established a large number of interesting reduction, transformation and summation formulas for the Kamp\'{e} de F\'{e}riet function. Inspired by the work, we aim to find further several transformation and reduction formulas for the Kamp\'{e} de F\'{e}riet function. Theses formulas are mainly based on the formulas given by Liu and Wang \cite{33}.

참고문헌 (50)

  1. M. Abramowitz, "Handbook of mathematical functions with formulas, graphs, and mathematical tables" (1964), For sale by the Superintendent of Documents, U.S. Government Printing Oce
  2. G. E. Andrews, "Special Functions" (1999), Cambridge University Press
  3. P. Appell, "Sur les fonctions hypergeometriques de plusieurs variables" (1925), Gauthier-Villars
  4. P. Appell, "Fonctions hypergeometriques et hyperspheriques:polynomes d'Hermite" (1926), Gauthier-Villars
  5. W. N. Bailey, "Generalized hypergeometric series" (1964), Stechert-Hafner, Inc
  6. J. L. BURCHNALL, "EXPANSIONS OF APPELL'S DOUBLE HYPERGEOMETRIC FUNCTIONS", The Quarterly Journal of Mathematics, 11(1), pp.249~270 (1940), Oxford University Press (OUP)[DOI]
  7. J. L. BURCHNALL, "EXPANSIONS OF APPELL'S DOUBLE HYPER-GEOMETRIC FUNCTIONS (II)", The Quarterly Journal of Mathematics, 12(1), pp.112~128 (1941), Oxford University Press (OUP)[DOI]
  8. R. G. Buschman, "Series identities and reducibility of Kampé de Fériet functions", Mathematical Proceedings of the Cambridge Philosophical Society, 91(3), pp.435~440 (1982), Cambridge University Press (CUP)[DOI]
  9. L. Carlitz, "Summation of a double hypergeometric series", Matematiche(Catania), 22, pp.138~142 (1967)
  10. Whei-Ching C. Chan, "Some multiple hypergeometric transformations and associated reduction formulas", Journal of Mathematical Analysis and Applications, 294(2), pp.418~437 (2004), Elsevier BV[DOI]
  11. Kung-Yu Chen, "Series identities and associated families of generating functions", Journal of Mathematical Analysis and Applications, 311(2), pp.582~599 (2005), Elsevier BV[DOI]
  12. 최준상, "ON THE REDUCIBILITY OF KAMPE DE FERIET FUNCTION", 호남수학학술지, 36(2), pp.345~355 (2014), 호남수학회
  13. J. Choi, "General summation formulas for the Kampe de Feriet func-tion", Montes Taures J. Pure Appl. Math, 1(1), pp.107~128 (2019)
  14. J. Choi, "Further summation formulas for the Kampe de Feriet func-tion", arxiv:1912.10441, ~
  15. J. Choi, "Reducibility of Kampe de Feriet function", Appl. Math. Sci, 9(85), pp.4219~4232 (2015)
  16. Junesang Choi, "Reducibility of certain Kampé de Fériet function with an application to generating relations for products of two Laguerre polynomials", Filomat, 30(7), pp.2059~2066 (2016), National Library of Serbia[DOI]
  17. 최준상, "Certain hypergeometric identities deducible by using the beta integral method", 대한수학회보, 50(5), pp.1673~1681 (2013), 대한수학회
  18. Djurdje Cvijović, "A reduction formula for the Kampé de Fériet function", Applied Mathematics Letters, 23(7), pp.769~771 (2010), Elsevier BV[DOI]
  19. V. L. Deshpande, "Some innite summation formulae involving Kampe de Feriet func-tion", Defence Sci. J, 21, pp.125~130 (1971)
  20. A. Erdelyi, "Higher transcendental functions. Vol. I" (1953), McGraw-Hill Book Company, Inc
  21. Harold Exton, "On the reducibility of the Kampé deFériet function", Journal of Computational and Applied Mathematics, 83(1), pp.119~121 (1997), Elsevier BV[DOI]
  22. P. Humbert, "The confluent hypergeometric functions of two variables", Proc. Royal Soc. of Edinburgh, 41, pp.73~96 (1922)
  23. R. N. Jain, "Sum of a double hypergeometric series", Matematiche (Catania), 21, pp.300~301 (1966)
  24. J. Kampe de Feriet, "Les fonctions hypergeometriques drdre superieura deux variables", CR Acad. Sci. Paris, 173, pp.401~404 (1921)
  25. P. W. Karlsson, "Some reduction formulae for double power series and Kampe de Feriet functions", Nederl. Akad. Wetensch. Indag. Math, 46(1), pp.31~36 (1984)
  26. 김용섭, "On Certain Reducibility of Kampe De Feriet Function", 호남수학학술지, 31(2), pp.167~176 (2009), 호남수학회
  27. Yong Sup Kim, "Extensions of certain classical sum-mation theorems for the series 2F1, 3F2, and 4F3 with applications in Ramanu-jan's summations", International Journal of Mathematics and Mathematical Sciences, 2010, pp.1~26 (2010), Hindawi Limited[DOI]
  28. C. Krattenthaler, "Automatic generation of hypergeometric identities by the beta integral method", Journal of Computational and Applied Mathematics, 160(1-2), pp.159~173 (2003), Elsevier BV[DOI]
  29. E. D. Krupnikov, "A register of computer-oriented reduction identities for the Kampe de Feriet function" (1996)
  30. J. -L. Lavoie, "Generalizations of Watson's theorem on the sum of a 3F2", Indian J. Math, 34(1), pp.23~32 (1992)
  31. J.L. Lavoie, "Generalizations of Whipple's theorem on the sum of a 3F2", Journal of Computational and Applied Mathematics, 72(2), pp.293~300 (1996), Elsevier BV[DOI]
  32. J. L. Lavoie, "Generalizations of Dixon's Theorem on the Sum of A 3 F 2", Mathematics of Computation, 62(205), pp.267~276 (1994), JSTOR[DOI]
  33. Hongmei Liu, "Transformation and summation formulae for Kampé de Fériet series", Journal of Mathematical Analysis and Applications, 409(1), pp.100~110 (2014), Elsevier BV[DOI]
  34. F.M. RAGAB, "Expansions of Kampé de Feriet's Double Hypergeometric Function of Higher Order", crll, 1963(212), pp.113~119 (1963), Walter de Gruyter GmbH[DOI]
  35. E. D. Rainville, "Special Functions" (1971), Chelsea Publishing Company
  36. Medhat A. Rakha, "On a reducibility of the Kampé de Fériet function", Mathematical Methods in the Applied Sciences, 38(12), pp.2600~2605 (2014), Wiley[DOI]
  37. Medhat A. Rakha, "Generalizations of classical summation theorems for the series 2F1 and 3F2 with applications", Integral Transforms and Special Functions, 22(11), pp.823~840 (2011), Informa UK Limited[DOI]
  38. S. Saran, "Reducibility of generalised Kampe de Feriet function", Gan. ita, 31(1-2), pp.89~98 (1980)
  39. O. Shanker, "Reducibility of Kampe de Feriet function", Gan. ita, 21(1), pp.9~16 (1970)
  40. B. L. Sharma, "Sum of a double series", Proc. Amer. Math. Soc, 52, pp.136~138 (1975)[DOI]
  41. R. P. Singal, "Transformation formulae for the modied Kampe de Feriet function", Math. Student, 40A, pp.327~330 (1972)
  42. S. N. Singh, "Transformation of Kampe de Feriet function", Indian J. Pure Appl. Math, 13(10), pp.1163~1166 (1982)
  43. L. J. Slater, "Generalized Hypergeometric Functions" (1966), Cambridge University Press
  44. H. M. Srivastava, "Zeta and q-Zeta functions and associated series and inte-grals" (2012), Elsevier, Inc
  45. H. M. Srivastava, "A Note on the Convergence of KAMPÉ DE FÉRIET's Double Hypergeometric Series", Mathematische Nachrichten, 53(1-6), pp.151~159 (1972), Wiley[DOI]
  46. H. M. Srivastava, "Multiple Gaussian hypergeometric series" (1985), Ellis Horwood Ltd
  47. H. M. Srivastava, "An integral representation for the product of two Jacobi polynomials", Journal of the London Mathematical Society, 12(4), pp.419~425 (1976), Wiley[DOI]
  48. Raimundas Vidūnas, "Specialization of Appell's functions to univariate hypergeometric functions", Journal of Mathematical Analysis and Applications, 355(1), pp.145~163 (2009), Elsevier BV[DOI]
  49. A. D. Wadhwa, "A theorem on Kampe de Feriet function", Math. Education, 4, pp.A137~A139 (1970)
  50. A. D. Wadhwa, "Fourier series for Kampe de Feriet function", Defence Sci. J, 21, pp.179~186 (1971)

관련 논문AI추천

이 간행물의 다른 논문 (23건)